RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 197–200 (Mi mz6923)  

This article is cited in 1 scientific paper (total in 1 paper)

On the splitting of groups of central group extensions

A. I. Moskalenko

Moscow State (V. I. Lenin) Pedagogical Institute

Abstract: It is proved that if $G$ and $V$ are abelian groups, sthen the group $\operatorname{Ext}(G, V)$ of all abelian extensions of the group $V$ with the aid of the group $G$ is extracted by the direct component in the group $\operatorname{Opext}(G,V)$ of all central extensions of $V$ with the aid of $G$.

Full text: PDF file (254 kB)

English version:
Mathematical Notes, 1969, 6:2, 575–576

Bibliographic databases:

UDC: 512.4
Received: 21.08.1967

Citation: A. I. Moskalenko, “On the splitting of groups of central group extensions”, Mat. Zametki, 6:2 (1969), 197–200; Math. Notes, 6:2 (1969), 575–576

Citation in format AMSBIB
\Bibitem{Mos69}
\by A.~I.~Moskalenko
\paper On the splitting of groups of central group extensions
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 197--200
\mathnet{http://mi.mathnet.ru/mz6923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=257229}
\zmath{https://zbmath.org/?q=an:0215.39401}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 575--576
\crossref{https://doi.org/10.1007/BF01093701}


Linking options:
  • http://mi.mathnet.ru/eng/mz6923
  • http://mi.mathnet.ru/eng/mz/v6/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020